Authors: Brimberg, Jack
Hansen, Pierre
Mladenović, Nenad 
Title: Decomposition strategies for large-scale continuous location-allocation problems
Journal: IMA Journal of Management Mathematics
Volume: 17
Issue: 4
First page: 307
Last page: 316
Issue Date: 1-Jan-2006
ISSN: 1471-678X
DOI: 10.1093/imaman/dpl002
Abstract: 
The continuous location-allocation problem requires finding sites for m new facilities in the plane in order to serve n users such that the total transportation costs are minimized. Several heuristics have been developed to solve this well-studied global optimization problem. However, little work has been done using decomposition techniques. In this paper, we examine a few new ways to decompose the location-allocation problem. These strategies are then embedded in a variable neighbourhood decomposition search heuristic and tested on large instances of this problem.
Keywords: Decomposition | Heuristics | Location-allocation | Variable neighbourhood search
Publisher: Oxford University Press

Show full item record

SCOPUSTM   
Citations

23
checked on Oct 5, 2022

Page view(s)

30
checked on Oct 4, 2022

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.